Sometime, you have no choice, and you have to take antibiotics for infection in your body. The antibiotic, will fight the bad bacteria, that cause the infection, but will also fight the good bacteria in the gastro-intestinal tract. This is the reason why you get diarrhea after a prescription of antibiotic. If you have a weak patient, it can also cause problem like C.Difficile infection, wich is widespread in hospital in Canada and the US
There was a study that was held in Canada, and was published in the Journal of Gastoenterelogy, that showed a decrease of diarrhea cause by antibiotic, when given the probiotic Bio-K+CL285. This product is available in capsule, or drink. Probiotic, contain beneficial bacteria, that are, an essential part of your immune and digestive sysytem.
So when you finish, taking antibiotic, start right away with probiotic. Bio-K, is a proven effective brand, but there is also,other brand available. You could also eat yogurt, that as lactobacillus bifidus, but it is not as effective. Taking probiotic, will replenish the good bacteria in your GI tract, boost your immune and digestive system, and help avoid post-antibiotic side effect.